Opiate withdrawal symptoms generally begin taking effect within 12 hours after the last hit and the symptoms last for roughly 7 to 10 days. It is a way for the body to let you know that it is craving the drugs that it is addicted to and if you give into these cravings, you will only set yourself further back in your opiate addiction recovery.
Opiate Withdrawal Symptoms Can Be Life Threatening
Opiate withdrawal symptoms vary from person to person, but for the most part, they follow the same pattern, just ranging in severity from person to person. The most common symptoms that individuals will go through during the withdrawal process include:
- Runny nose
- Muscle aches
These opiate withdrawal symptoms will only cause discomfort for a few days and are nothing to be too concerned about. Even though the common opiate withdrawal symptoms are fairly easy to overcome, the same is not said for the severe opiate withdrawal symptoms. These symptoms occur in addicts that have a severe addiction to opiates that they may have been struggling with for several months to several years and can include:
- Abdominal cramping
For Help With Opiate Withdrawal Symptoms, Call Toll-Free Today
Overcoming an opiate addiction is never an easy task, but with modern medications and help from addiction treatment professionals, your opiate withdrawal symptoms and pain can be minimized and sometimes completely eliminated. To learn more about opiate withdrawal symptoms, or to begin planning your opiate addiction recovery program, contact us today.